MAUDE Adverse Event Report: ENDOLOGIX AFX; BIFURCATED STENT GRAFT

ENDOLOGIX AFX; BIFURCATED STENT GRAFT
Model Number BA28-90/I20-30
Medical Device Problem Codes Leak/Splash (1354); Stretched (1601)
Health Effect - Clinical Codes Aneurysm (1708); Failure of Implant (1924)
Date of Event 10/23/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was initially implanted with a bifurcated stent graft and a suprarenal stent graft extension to treat an abdominal aortic aneurysm (aaa).Approximately four (4) years post initial implant, sac growth has been reported with no visible endoleak.The physician elected to reline the original implant with another bifurcated stent graft and a suprarenal stent graft extension.The physician also placed several coils in the aneurysm sac.The patient was reported as stable post secondary procedure.As of the date of this report, there have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted therefore no evaluation was completed.At the completion of the clinical assessment, clinical was able to find substantial evidence to support the following reported event of sac growth.Clinical also found the following additional findings of stent cage dilation of both the bifurcated stent graft (main body) and the suprarenal stent graft extension (cuff).Event relatedness, procedure related harms and the final patient condition could not be determined with the medical available for review.A separate mdr will be filed for the stent cage dilation of the cuff (suprarenal stent graft extension).No additional investigation of this reported event is planned.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.
 
Event or Problem Description
At the completion of the clinical assessment on (b)(6) 2018, clinical was able to find substantial evidence to support the following additional findings of stent cage dilation of both the bifurcated stent graft (main body) and the suprarenal stent graft extension (cuff).A separate mdr will be filed for the stent cage dilation of the cuff (suprarenal stent graft extension).

Brand Name
AFX
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key8097855
Report Number2031527-2018-00877
Device Sequence Number14151050
Product Code MIH
UDI-Device Identifier00818009012630
UDI-Public(01)00818009012630(17)170708
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/08/2017
Device Model NumberBA28-90/I20-30
Device Lot Number1251901-023
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/23/2018
Supplement Date Received by Manufacturer12/21/2018
Initial Report FDA Received Date11/21/2018
Supplement Report FDA Received Date01/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SUPRARENAL EXTENSION, LOT # 1260326016
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR